An Illustrated View of Differential Operators of a Reduced Quotient of an Affine Semigroup Ring

Christine Berkesch, C. Y.Jean Chan, Patricia Klein, Laura Felicia Matusevich, Janet Page, Janet Vassilev

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Through examples, we illustrate how to compute differential operators on a quotient of an affine semigroup ring by a radical monomial ideal, when working over an algebraically closed field of characteristic 0.

Original languageEnglish (US)
Title of host publicationAssociation for Women in Mathematics Series
PublisherSpringer Science and Business Media Deutschland GmbH
Pages49-94
Number of pages46
DOIs
StatePublished - 2021

Publication series

NameAssociation for Women in Mathematics Series
Volume29
ISSN (Print)2364-5733
ISSN (Electronic)2364-5741

Bibliographical note

Funding Information:
We are grateful to the organizers, Karen Smith, Sandra Spiroff, Irena Swanson, and Emily E. Witt, of Workshop: Women in Commutative Algebra (WICA), at which this work began. Additionally, we are thankful to BIRS for their hospitality in hosting this meeting. We also owe thanks to Jack Jeffries, who pointed us to an example that improved our work. We truly appreciate the comments of the referee which added extra insight into our work and greatly improved the paper.

Publisher Copyright:
© 2021, The Author(s), under exclusive license to Springer Nature Switzerland AG.

Keywords

  • Differential operators
  • Quotient
  • Reduced
  • Semigroup ring
  • Toric
  • Toric variety

Fingerprint

Dive into the research topics of 'An Illustrated View of Differential Operators of a Reduced Quotient of an Affine Semigroup Ring'. Together they form a unique fingerprint.

Cite this